WARNING: BRONCHOSPASM and
INCREASED MORTALITY IN ELDERLY PATIENTS WITH DEMENTIA-RELATED PSYCHOSIS
ADASUVE can cause bronchospasm that has the potential to lead to respiratory distress and respiratory
arrest. Administer ADASUVE only in an enrolled healthcare facility that has immediate access on-site to
equipment and personnel trained to manage acute bronchospasm, including advanced airway management
(intubation and mechanical ventilation). Prior to administering ADASUVE, screen patients regarding a current
diagnosis, history, or symptoms of asthma, COPD and other lung diseases, and examine (including chest
auscultation) patients for respiratory signs. Monitor for signs and symptoms of bronchospasm following treatment with ADASUVE.
Because of the risk of bronchospasm, ADASUVE is available only through a restricted program under a Risk
Evaluation and Mitigation Strategy (REMS) called the ADASUVE REMS.
Increased Mortality in Elderly Patients With Dementia-Related Psychosis
Elderly patients with dementia-related psychosis treated with antipsychotic drugs are at an increased risk of
death. ADASUVE is not approved for the treatment of patients with dementia-related psychosis.